Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Errata for “Cubic polynomial maps with periodic critical orbit, Part II: Escape regions”
HTML articles powered by AMS MathViewer

by Araceli Bonifant, Jan Kiwi and John Milnor
Conform. Geom. Dyn. 14 (2010), 190-193
Published electronically: July 26, 2010

Original Article: Conform. Geom. Dyn. 14 (2010), 68-112.


In this note we fill in some essential details which were missing from our paper. In the case of an escape region $\mathcal {E}_h$ with non-trivial kneading sequence, we prove that the canonical parameter $t$ can be expressed as a holomorphic function of the local parameter $\eta =a^{-1/\mu }$ (where $a$ is the periodic critical point). Furthermore, we prove that for any escape region $\mathcal {E}_h$ of grid period $n\ge 2$, the winding number $\nu$ of $\mathcal {E}_h$ over the $t$-plane is greater or equal than the multiplicity $\mu$ of $\mathcal {E}_h$.
  • A. Bonifant, J. Kiwi and J. Milnor, Cubic Polynomial Maps with Periodic Critical Orbit, Part II: Escape Regions, Conformal Geometry and Dynamics 14 (2010) 68–112.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10, 30C10, and, 30D05
  • Retrieve articles in all journals with MSC (2010): 37F10, 30C10, and, 30D05
Bibliographic Information
  • Araceli Bonifant
  • Affiliation: Department of Mathematics, University of Rhode Island, 5 Lippitt Road, Room 200, Kingston, Rhode Island 02881
  • MR Author ID: 600241
  • Email:
  • Jan Kiwi
  • Affiliation: Facultad de Matemáticas, Pontificia Universidad Católica, Casilla 306, Correo 22, Santiago de Chile, Chile
  • Email:
  • John Milnor
  • Affiliation: Institute for Mathematical Sciences, Stony Brook University, Stony Brook, New York 11794-3660
  • MR Author ID: 125060
  • Email:
  • Received by editor(s): April 2, 2010
  • Published electronically: July 26, 2010
  • Additional Notes: The first author was partially supported by the Simons Foundation.
    The second author was supported by Research Network on Low Dimensional Dynamics PBCT/CONICYT, Chile.
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 14 (2010), 190-193
  • MSC (2010): Primary 37F10, 30C10, and, 30D05
  • DOI:
  • MathSciNet review: 2670510